# SDR SWAA2022020356645

- Difficulty date: December 29, 2021
- Submitted: February 3, 2022
- Operation: Air carrier
- Aircraft: N452WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29846
- Aircraft time: 60,081 hours, 35,724 cycles
- System (JASC): 2550 · Cargo Compartments
- Part: Floor Panel
- Part number: 140DF
- Condition: Deteriorated
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOOR PNL 140 DF DETERIORATED ; / [01] FABRICATED AFT CARGO FLOOR PANEL 140 DF AS PER B737-700 AMM 25-52-01-201-801; [02] VERIFIED STEP 1..
